# SDR SWAA2020121737107

- Difficulty date: December 16, 2020
- Submitted: December 17, 2020
- Operation: Air carrier
- Aircraft: N8329B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37006
- Aircraft time: 26,710 hours, 12,022 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Open
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PDSC FOUND CAB EMERGENCY LIGHT CB OPEN.  CONTRCAT AMT: 3413604.  RESET EMERGENCY LIGHT C/B.  ALL OPERATIONS CHECK NORMAL, PER AMM 33-51-00, NO DEFECTS FOUND AT THIS TIME.  OK FOR SERVICE.  CNTRCT AMT: 3413604.
